| Catalog Number |
00514010400 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that outside of surgery, the unit was smoking.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete, no further information is available.There was no adverse event associated with this malfunction.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: review of the most recent repair record determined the smoking unit was confirmed as the cart fan was not working properly and the fan was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no additional information regarding the event.